Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1955 1
1960 1
1962 1
1967 1
1968 1
1970 1
1971 2
1983 1
1996 2
1997 2
1998 1
1999 2
2003 2
2004 4
2005 3
2006 1
2007 3
2008 5
2009 3
2010 1
2011 1
2012 1
2013 6
2014 7
2015 18
2016 15
2018 1
2021 2
Text availability
Article attribute
Article type
Publication date

Similar articles for PMID: 27368362

78 results
Results by year
Filters applied: . Clear all
Page 1
Intentional overdose with insulin glargine.
Ashawesh K, Padinjakara RN, Murthy NP, Nizar H, Anwar A. Ashawesh K, et al. Am J Health Syst Pharm. 2009 Mar 15;66(6):534. doi: 10.2146/ajhp080532. Am J Health Syst Pharm. 2009. PMID: 19265181 No abstract available.
Lantus insulin overdose: a case report.
Lu M, Inboriboon PC. Lu M, et al. J Emerg Med. 2011 Oct;41(4):374-7. doi: 10.1016/j.jemermed.2010.04.007. Epub 2010 May 20. J Emerg Med. 2011. PMID: 20493654
Poisoning with insulin glargine.
Brvar M, Mozina M, Bunc M. Brvar M, et al. Clin Toxicol (Phila). 2005;43(3):219-20. Clin Toxicol (Phila). 2005. PMID: 15902802 No abstract available.
Hypoglycemic seizure in Munchausen-by-proxy syndrome.
Araníbar H, Cerda M. Araníbar H, et al. Pediatr Emerg Care. 2005 Jun;21(6):378-9. doi: 10.1097/01.pec.0000166729.86094.80. Pediatr Emerg Care. 2005. PMID: 15942516 No abstract available.
78 results
You have reached the last page of results. A maximum of 10,000 results are available.
Jump to page